Norm Johnson

University of Iowa, United States


Department of Mathematics
15 MLH
The University of Iowa
Iowa City, IA 52242-1419
USA

Phone: 319-335-0765
Fax: 319-335-0627
Email: njohnson@math.uiowa.edu



Flock Related References

  1. M. Biliotti and N.L. Johnson. Bilinear flocks of quadratic cones. J. Geometry. to appear.

  2. V. Jha and N.L. Johnson. The doubly transitive flocks of quadratic cones. Europ. J. Comb. to appear.

  3. V. Jha and N.L. Johnson. Flocks of oval cones and extensions of theorems of Thas. Note di Mat. to appear.

  4. V. Jha and N.L. Johnson. Infinite flocks of a quadratic cone. J. Geometry. to appear.

  5. N.L. Johnson and G. Lunardon. Maximal partial spreads and flocks. Designs, Codes and Cryptography. to appear.

  6. N.L. Johnson and S.E.   Payne. Flocks of Laguerre Planes and Associated Geometries. In Mostly Finite Geometries. Marcel Dekker:51-122, 1997.

  7. N.L. Johnson and X. Liu. Flocks of quadratic and semi-elliptic cones. In Mostly Finite Geometries. Marcel Dekker, 1997. Proceedings of a conference in honor of T.G. Ostrom.

  8. N.L. Johnson and X. Liu. The Generalized Kantor-Knuth Flocks. In Mostly Finite Geometries. Proceedings of a conference in honor of T.G. Ostrom, Marcel Dekker, 1997.

  9. N.L. Johnson and L. Storme. Spreads corresponding to flocks of quadrics. In Mostly Finite Geometries. Proceedings of a conference in honor of T.G. Ostrom, Marcel Dekker, 1997.

  10. N.L. Johnson. Extending partial flocks containing linear subflocks. J. Geom., 55:99-106, 1996.

  11. V. Jha and N.L. Johnson. Automorphism groups of oval cones. Geom. Ded., 61:71-85, 1996.

  12. V. Jha and N.L. Johnson. Rigidity in Conical flocks. J. Comb. Theory (A), 73:60-76, 1996.

  13. Y. Hiramine and N.L. Johnson. Regular partial conical flocks. Bull. Belg. Math. Soc., 2:419-433, 1995.

  14. N.L. Johnson. Derivation of partial flocks of quadratic cones. Rend. Mat., 12:817-848, 1992.

  15. N.L. Johnson. Conical flocks whose corresponding translation planes are derivable. Simon Stevin, 65 3/4:199-215, 1991.

  16. N.L. Johnson, G. Lunardon, and F.W. Wilke. Semifield skeletons of conical flocks. J. Geom., 40:105-112, 1991.

  17. N.L. Johnson. Flocks and partial flocks of quadric sets. Comptemp. Math., 111:71-80, 1990.

  18. N.L. Johnson. Translation planes admitting Baer groups and partial flocks of quadric sets. Simon Stevin, 63(3):163-187, 1989.

  19. H. Gevaert and N.L. Johnson. Flocks of quadratic cones, generalized quadrangles and translation planes. Geom. Ded., 27:301-317, 1988.

  20. N.L. Johnson. Semifield flocks of quadratic cones. Simon Stevin, 61(3-4):313-326, 1987.